# SDR SWAA2016072554220

- Difficulty date: June 9, 2016
- Submitted: July 26, 2016
- Operation: Air carrier
- Aircraft: N7845A
- Make and model: Boeing 737*
- Aircraft serial: 29366
- Aircraft time: 28,807 hours, 19,355 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cargo Track
- Part number: 141A5200
- Condition: Corroded
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO BAY CARGO TIE DOWN RAIL CORRODED BETWEEN BS 727 TO BS 887, RBL 13.  R & R TIE DOWN RAIL IAW SRM.
